# SDR C2XA02IA085

- Difficulty date: April 5, 2002
- Submitted: April 6, 2002
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: C24589002
- Part serial: N213
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3985 FROM SHV TO IAH THE NOSE WHEEL GEAR SHOWS UNLOCK ON BOTH SYSTEMS 1 AND 2 AFTER RETRACTION.  AIRCRAFT WAS FLOWN WITH THE LANDING GEAR DOWN.  MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK BOX, ADJUSTED THE NLG DOORS.  PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
